Alert archive / North Carolina / Beach Hazards Statements in 2018

Beach Hazards Statement 33, NWS Newport/Morehead City, NC

September 30, 2018

NWS Newport/Morehead City, NC issued this beach hazards statement at Sep 30, 2018, 8:12 PM EDT. It took effect at Oct 1, 2018, 3:15 AM EDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Sep 30, 2018, 8:12 PM EDT (00:12 UTC)
In effect from
Oct 1, 2018, 3:15 AM EDT
Expired
Oct 4, 2018, 8:00 PM EDT
In force
4 days
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted.

376 
WHUS42 KMHX 010012
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
812 PM EDT Sun Sep 30 2018

...HIGH RISK OF RIP CURRENTS NORTH OF CAPE HATTERAS MONDAY...

.Continued long period easterly swells will result in a high risk
of rip currents Monday.

NCZ103-011000-
/O.EXP.KMHX.BH.S.0032.000000T0000Z-181001T0000Z/
/O.NEW.KMHX.BH.S.0033.181001T1200Z-181002T0000Z/
Outer Banks Dare-
812 PM EDT Sun Sep 30 2018

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT MONDAY THROUGH
MONDAY EVENING...

The National Weather Service in Newport/Morehead City has issued
a Beach Hazards Statement, which is in effect from 8 AM EDT
Monday through Monday evening.

* HAZARDS...High risk of rip currents.

* LOCATIONS...Beaches north of Cape Lookout.

* TIMING AND TIDES...The most likely time for strong rip currents
  to occur is a couple hours either side of low tide, which will
  occur around 6 AM and 7 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

&&

$$

NCZ095-104-010115-
/O.EXP.KMHX.BH.S.0032.000000T0000Z-181001T0000Z/
Carteret-Outer Banks Hyde-
812 PM EDT Sun Sep 30 2018

...BEACH HAZARDS STATEMENT HAS EXPIRED...

There will be moderate threat of rip currents south of Cape
Hatteras Monday. 

$$
10 follow-up statements
425 
WHUS42 KMHX 010715
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
315 AM EDT Mon Oct 1 2018

...HIGH RISK OF RIP CURRENTS NORTH OF CAPE LOOKOUT TODAY...

.Continued long period easterly swells will result in a high risk
of rip currents today.

NCZ095-104-011915-
/O.EXB.KMHX.BH.S.0033.181001T0715Z-181002T0000Z/
Carteret-Outer Banks Hyde-
315 AM EDT Mon Oct 1 2018

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

The National Weather Service in Newport/Morehead City has issued
a Beach Hazards Statement, which is in effect through this
evening.

* HAZARDS...High risk of rip currents.

* LOCATIONS...Beaches from Cape Lookout to Duck.

* TIMING AND TIDES...The most likely time for strong rip 
  currents to occur is a couple hours either side of low tide, 
  which will occur around 6 AM and 7 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

&&

$$

NCZ103-011915-
/O.EXT.KMHX.BH.S.0033.181001T0715Z-181002T0000Z/
Outer Banks Dare-
315 AM EDT Mon Oct 1 2018

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THIS EVENING...

* HAZARDS...High risk of rip currents.

* LOCATIONS...Beaches from Cape Lookout to Duck.

* TIMING AND TIDES...The most likely time for strong rip 
  currents to occur is a couple hours either side of low tide, 
  which will occur around 6 AM and 7 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

&&

$$
870 
WHUS42 KMHX 020000
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
800 PM EDT Mon Oct 1 2018

...HIGH RISK OF RIP CURRENTS NORTH OF CAPE LOOKOUT THROUGH TUESDAY
EVENING...

.Continued long period easterly swells due to distant Tropical
Cyclone Leslie will result in a high risk of rip currents.

NCZ095-103-104-021200-
/O.EXT.KMHX.BH.S.0033.000000T0000Z-181003T0000Z/
Carteret-Outer Banks Dare-Outer Banks Hyde-
800 PM EDT Mon Oct 1 2018

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH TUESDAY
EVENING...

* HAZARDS...High risk of rip currents.

* LOCATIONS...Beaches from Cape Lookout to Duck.

* TIMING AND TIDES...The most likely time for strong rip 
  currents to occur is a couple hours either side of low tide, 
  which will occur around 8 AM and 8 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

&&

$$
453 
WHUS42 KMHX 020743
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
343 AM EDT Tue Oct 2 2018

...HIGH RISK OF RIP CURRENTS NORTH OF CAPE LOOKOUT THROUGH
THIS EVENING...

.Continued long period easterly swells due to distant Tropical
Cyclone Leslie will result in a high risk of rip currents.

NCZ095-103-104-021945-
/O.CON.KMHX.BH.S.0033.000000T0000Z-181003T0000Z/
Carteret-Outer Banks Dare-Outer Banks Hyde-
343 AM EDT Tue Oct 2 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* HAZARDS...High risk of rip currents.

* LOCATIONS...Beaches from Cape Lookout to Duck.

* TIMING AND TIDES...The most likely time for strong rip 
  currents to occur is a couple hours either side of low tide, 
  which will occur around 8 AM and 8 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

&&

$$
775 
WHUS42 KMHX 022359
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
759 PM EDT Tue Oct 2 2018

...HIGH RISK OF RIP CURRENTS NORTH OF CAPE LOOKOUT THROUGH
WEDNESDAY EVENING...

.Continued long period easterly swells due to distant Tropical
Cyclone Leslie will result in a high risk of rip currents.

NCZ095-103-104-031200-
/O.EXT.KMHX.BH.S.0033.000000T0000Z-181004T0000Z/
Carteret-Outer Banks Dare-Outer Banks Hyde-
759 PM EDT Tue Oct 2 2018

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH WEDNESDAY
EVENING...

* HAZARDS...High risk of rip currents.

* LOCATIONS...Beaches from Cape Lookout to Duck.

* TIMING AND TIDES...The most likely time for strong rip currents
  to occur is a couple hours either side of low tide, which will
  occur around 8 AM and 8 PM Wednesday.

* SURF HEIGHT...Up to 5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

Shore break occurs when waves break directly on the beach. The
most common injuries with strong shore break are neck and back
injuries, which most often occur when the powerful surf throws a
swimmer or surfer head first into the bottom. It is extremely
important to protect your head and neck whenever you are in
breaking waves by keeping your hands in front of you at all times.

&&

$$
677 
WHUS42 KMHX 030734
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
334 AM EDT Wed Oct 3 2018

...HIGH RISK OF RIP CURRENTS NORTH OF CAPE LOOKOUT THROUGH
THIS EVENING...

.Continued long period easterly swells due to distant Tropical
Cyclone Leslie will result in a high risk of rip currents.

NCZ095-103-104-031945-
/O.CON.KMHX.BH.S.0033.000000T0000Z-181004T0000Z/
Carteret-Outer Banks Dare-Outer Banks Hyde-
334 AM EDT Wed Oct 3 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* HAZARDS...High risk of rip currents.

* LOCATIONS...Beaches from Cape Lookout to Duck.

* TIMING AND TIDES...The most likely time for strong rip 
  currents to occur is a couple hours either side of low tide, 
  which will occur around 8 AM and 8 PM Wednesday.

* SURF HEIGHT...Up to 5 to 7 feet on eastern facing beaches of
  Hatteras Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

Shore break occurs when waves break directly on the beach. The
most common injuries with strong shore break are neck and back
injuries, which most often occur when the powerful surf throws a
swimmer or surfer head first into the bottom. It is extremely
important to protect your head and neck whenever you are in
breaking waves by keeping your hands in front of you at all
times.

&&

$$
259 
WHUS42 KMHX 031842
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
242 PM EDT Wed Oct 3 2018

...HIGH RISK OF RIP CURRENTS NORTH OF CAPE LOOKOUT THROUGH THIS
EVENING...

.Continued long period easterly swells due to distant Tropical
Cyclone Leslie will result in a high risk of rip currents.

NCZ095-103-104-040000-
/O.CON.KMHX.BH.S.0033.000000T0000Z-181004T0000Z/
Carteret-Outer Banks Dare-Outer Banks Hyde-
242 PM EDT Wed Oct 3 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* HAZARDS...High risk of rip currents.

* LOCATIONS...Beaches from Cape Lookout to Duck.

* TIMING AND TIDES...The most likely time for strong rip currents
  to occur is a couple hours either side of low tide, which will
  occur around 8 PM this evening.

* SURF HEIGHT...Up to 4 to 6 feet on eastern facing beaches of 
  Hatteras Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

Shore break occurs when waves break directly on the beach. The
most common injuries with strong shore break are neck and back
injuries, which most often occur when the powerful surf throws a
swimmer or surfer head first into the bottom. It is extremely
important to protect your head and neck whenever you are in
breaking waves by keeping your hands in front of you at all
times.

&&

$$
252 
WHUS42 KMHX 040005
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
805 PM EDT Wed Oct 3 2018

...HIGH RISK OF RIP CURRENTS NORTH OF CAPE LOOKOUT THROUGH
THURSDAY EVENING...

.Continued long period easterly swells due to distant Tropical
Cyclone Leslie will result in a high risk of rip currents.

NCZ095-103-104-041215-
/O.EXT.KMHX.BH.S.0033.000000T0000Z-181005T0000Z/
Carteret-Outer Banks Dare-Outer Banks Hyde-
805 PM EDT Wed Oct 3 2018

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THURSDAY
EVENING...

* HAZARDS...High risk of rip currents.

* LOCATIONS...Beaches from Cape Lookout to Duck.

* TIMING AND TIDES...The most likely time for strong rip currents
  to occur is a couple hours either side of low tide, which will
  occur around 9:30 AM Thursday.

* SURF HEIGHT...Up to 4 to 6 feet, highest on eastern facing 
  beaches of Hatteras Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

Shore break occurs when waves break directly on the beach. The
most common injuries with strong shore break are neck and back
injuries, which most often occur when the powerful surf throws a
swimmer or surfer head first into the bottom. It is extremely
important to protect your head and neck whenever you are in
breaking waves by keeping your hands in front of you at all
times.

&&

$$
424 
WHUS42 KMHX 040723
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
323 AM EDT Thu Oct 4 2018

...HIGH RISK OF RIP CURRENTS NORTH OF CAPE LOOKOUT THROUGH
THIS EVENING...

.Continued long period easterly swells due to distant Hurricane 
Leslie will result in a high risk of rip currents.

NCZ095-103-104-041930-
/O.CON.KMHX.BH.S.0033.000000T0000Z-181005T0000Z/
Carteret-Outer Banks Dare-Outer Banks Hyde-
323 AM EDT Thu Oct 4 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* HAZARDS...High risk of rip currents.

* LOCATIONS...Beaches from Cape Lookout to Duck.

* TIMING AND TIDES...The most likely time for strong rip 
  currents to occur is a couple hours either side of low tide, 
  which will occur around 9:30 AM Thursday.

* SURF HEIGHT...Up to 4 to 7 feet, highest on eastern facing 
  beaches of Hatteras Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

Shore break occurs when waves break directly on the beach. The
most common injuries with strong shore break are neck and back
injuries, which most often occur when the powerful surf throws a
swimmer or surfer head first into the bottom. It is extremely
important to protect your head and neck whenever you are in
breaking waves by keeping your hands in front of you at all
times.

&&

$$
303 
WHUS42 KMHX 041545
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
1145 AM EDT Thu Oct 4 2018

...HIGH RISK OF RIP CURRENTS NORTH OF CAPE LOOKOUT THROUGH THIS
EVENING...

.Continued long period easterly swells due to distant Hurricane
Leslie will result in a high risk of rip currents.

NCZ095-103-104-050000-
/O.CON.KMHX.BH.S.0033.000000T0000Z-181005T0000Z/
Carteret-Outer Banks Dare-Outer Banks Hyde-
1145 AM EDT Thu Oct 4 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* HAZARDS...High risk of rip currents.

* LOCATIONS...Beaches from Cape Lookout to Duck.

* TIMING AND TIDES...The most likely time for strong rip 
  currents to occur is a couple hours either side of low tide, 
  which will occur around 9:30 AM Thursday.

* SURF HEIGHT...Up to 4 to 7 feet, highest on eastern facing 
  beaches of Hatteras Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

Shore break occurs when waves break directly on the beach. The
most common injuries with strong shore break are neck and back
injuries, which most often occur when the powerful surf throws a
swimmer or surfer head first into the bottom. It is extremely
important to protect your head and neck whenever you are in
breaking waves by keeping your hands in front of you at all
times.

&&

$$
036 
WHUS42 KMHX 050009
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
809 PM EDT Thu Oct 4 2018

...HIGH RISK OF RIP CURRENTS NORTH OF CAPE LOOKOUT THROUGH FRIDAY
EVENING...

.Continued long period easterly swells due to distant Hurricane
Leslie will result in a high risk of rip currents.

NCZ095-103-104-051215-
/O.EXP.KMHX.BH.S.0033.000000T0000Z-181005T0000Z/
/O.NEW.KMHX.BH.S.0034.181005T0009Z-181006T0000Z/
Carteret-Outer Banks Dare-Outer Banks Hyde-
809 PM EDT Thu Oct 4 2018

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH FRIDAY EVENING...

The National Weather Service in Newport/Morehead City has issued
a Beach Hazards Statement, which is in effect through Friday
evening.

* HAZARDS...High risk of rip currents.

* LOCATIONS...Beaches from Cape Lookout to Duck.

* TIMING AND TIDES...The most likely time for strong rip currents
  to occur is a couple hours either side of low tide, which will
  occur around 10:30 AM Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Sep 30, 6:04 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Sep 30, 6:04 PM EDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
604 PM EDT Sun Sep 30 2018

.SYNOPSIS...
High pressure will be anchored over the region through this week.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
As of 6 PM Sunday...Upper ridging will persist across the
Southeast while surface high pressure remains along the mid
Atlantic coast tonight and Mon. Scattered diurnal Cu will
dissipate this evening with loss of heating and expect mainly
clear skies much of the overnight, though could see some clouds
advect into the coastal sections after midnight as low level
flow becomes more easterly. With light winds and mainly clear
skies cannot rule out patchy light fog inland late tonight due
to strong radiational cooling. Lows expected in the upper 50s
well inland to low to mid 60s closer to the coast where the low
levels will remain mixed.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
As of 300 PM Sunday...Little change in the pattern for Monday
with high pressure remaining in control. Expect mainly dry
conditions though some CAM models showing light showers
advecting in off the waters through the day. However, think
this is overdone as model soundings only show a thin layer of
near-saturated conditions around 3-4k ft, so this will likely
just be an area of Stcu. Low level thicknesses increase
slightly and expect highs in the mid 80s inland/southern
sections and low 80s northeast sections and OBX.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
As of 230 AM Sun...Beautiful and dry weather is expected for
the upcoming week, although a warming trend will lead to some
"hot" days after midweek. A ridge of high pressure will remain
over the area through Wednesday, and then reform just offshore
through next weekend.

Sunday through Wednesday...High pressure ridging in from the NE
will keep winds east to northeast through Wednesday. We will
enjoy dewpoints in the 60s, which will feel great compared to
the recent humidity. High temps will range from the low to mid
80s Monday and Tuesday, with slightly warmer conditions expected
Wednesday. Low temps will have a touch of autumn on Monday and
Tuesday mornings, with lows in the upper 50s to low 60s inland,
and the mid to upper 60s near the coast. Milder conditions are
expected Wednesday morning, with lows in the mid to upper 60s.

Thursday through Saturday...High pressure will reform offshore
and strengthen by late week, keeping things dry in Eastern NC.
Winds will turn to the south and southwest, and temperatures and
humidity levels will increase. High temps will reach the upper
80s to around 90 inland during this period, and the mid to upper
80s near the coast. Low temps will remain mild, ranging from
the upper 60s inland, to the low 70s near the coast.

&&

.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
Short Term /through Monday/...
As of 600 PM Sun...Little change to the previous forecast. High
pressure will continue to build from the north allowing for dry
VFR conditions through most of the the period. Strong
radiational cooling inland could lead to brief/patchy BR in the
early morning but most areas should remain VFR. Light northeast
to east winds through the period.

Long Term /Monday night through Friday/...
As of 245 AM Sun...VFR conditions are expected through the long
term with high pressure dominating the weather pattern. Only
possible hazard to aviation will be patchy radiation fog, which
could occur each morning.

&&

.MARINE...
Short Term /through Sunday/...
As of 600 PM Sun...High pressure will remain over the waters
through the short term with NE winds around 10-20 kt through
this evening, trending to the E around 5-15 kt late tonight and
Monday. Long period swells from distant Tropical Cyclone Leslie
will continue to impact the waters. Seas have been around 4-6 ft
today, much more in line with Wavewatch while NWPS has been
quite a bit overdone, therefore have mainly gone with Wavewatch
through most of the forecast period. Following Wavewatch, expect
seas to drop below 6 ft north of Oregon Inlet and south of
Ocracoke late tonight, while 4-6 ft seas will likely continue
across the central waters into mid- week.

Long Term /Monday night through Friday/...
As of 250 AM Sun...Small Craft conditions will continue across
central waters due to hazardous seas up to around 6 ft. Expect
the central waters will hold on to 6 ft seas through Thursday
morning. Seas will then continue to slowly subside through
Friday. Winds will be light and out of the east through Tuesday,
and then shift to the SW Wednesday and Thursday. Winds then
become more westerly on Friday, but still 10 kts or less.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ095-
     103-104.
MARINE...Small Craft Advisory until 8 AM EDT Thursday for AMZ152-154.
     Small Craft Advisory until 5 AM EDT Monday for AMZ150-156-158.

&&

SYNOPSIS...JME/SK
NEAR TERM...JME/SK
SHORT TERM...SK
LONG TERM...SGK
AVIATION...JME/SGK/MS
MARINE...JME/SK/SGK
Hazardous weather outlook, Sep 30, 5:55 AM EDT, 14 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
555 AM EDT Sun Sep 30 2018

NCZ029-044>047-079>081-090>094-011000-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Craven-Pamlico-
555 AM EDT Sun Sep 30 2018

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ103-104-011000-
Outer Banks Dare-Outer Banks Hyde-
555 AM EDT Sun Sep 30 2018

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ095-011000-
Carteret-
555 AM EDT Sun Sep 30 2018

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING north of
Cape Lookout...
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING south of
Cape Lookout...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Moderate Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ098-011000-
Onslow-
555 AM EDT Sun Sep 30 2018

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Beach Hazards Statements in North Carolina, 2018Every beach hazards statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.